# SDR QMLA2009060809021

- Difficulty date: June 8, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N247SM
- Make and model: Bell 407
- Aircraft serial: 53176
- Aircraft time: 5,572 hours, 476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 5,573 hours, 476 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE MECHANIC REMOVED THE COWLS OVER THE TAIL ROTOR DRIVE SHAFT AND OIL COOLER, HE DISCOVERED A CRACK, ABOUT 5 INCHES LONG, ON THE FUSELAGE DECK BELOW THE OIL COOLER BLOWER MOUNT. THE ACFT WAS GROUNDED AND IS AWAITING A TRAILER TO TAKE IT FOR REPAIRS. AFTER REMOVING OIL COOLER COWLING FOR MX, A CRACK ABOUT 5 INCHES LONG,ON THE LT SIDE OF THE DECK SKIN AT THE AFT OIL TANK MOUNT WAS NOTICED.  ACFT WAS GROUNDED AT THAT TIME.  STAGE OF OPERATION CRACK DISCOVERED- ACFT ON GROUND FOR MX.
